# SDR SWAA2023011329567

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 64,808 hours, 39,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Pax Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE COVER LOOSE LOWER PORTION OF SLIDE NOT STOWED<[01] COMPLIED WITH AMM 25-66-01 AND TASK 725-61-06
